On foliations of ... By minimal hypersurfaces.

Bruce Solomon

Commentarii mathematici Helvetici (1986)

  • Volume: 61, page 67-83
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Solomon, Bruce. "On foliations of ... By minimal hypersurfaces.." Commentarii mathematici Helvetici 61 (1986): 67-83. <http://eudml.org/doc/140041>.

author = {Solomon, Bruce},
journal = {Commentarii mathematici Helvetici},
keywords = {minimal hypersurfaces; Bernstein theorem; minimal foliations},
pages = {67-83},
title = {On foliations of ... By minimal hypersurfaces.},
url = {http://eudml.org/doc/140041},
volume = {61},
year = {1986},

AU - Solomon, Bruce
TI - On foliations of ... By minimal hypersurfaces.
JO - Commentarii mathematici Helvetici
PY - 1986
VL - 61
SP - 67
EP - 83
KW - minimal hypersurfaces; Bernstein theorem; minimal foliations
UR - http://eudml.org/doc/140041
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.